Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 4356371, 11 pages
http://dx.doi.org/10.1155/2016/4356371
Research Article

Fractional Mathematical Operators and Their Computational Approximation

Escuela Técnica Superior de Ingeniería Aeronáutica y del Espacio, Universidad Politécnica de Madrid, Plaza Cardenal Cisneros 3, 28040 Madrid, Spain

Received 27 January 2016; Revised 30 July 2016; Accepted 9 August 2016

Academic Editor: Manuel Doblaré

Copyright © 2016 José Crespo and Francisco Javier Montáns. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

José Crespo and Francisco Javier Montáns, “Fractional Mathematical Operators and Their Computational Approximation,” Mathematical Problems in Engineering, vol. 2016, Article ID 4356371, 11 pages, 2016. https://doi.org/10.1155/2016/4356371.